Polynomials on dual-isomorphic spaces

Félix Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura Jesús M. F. Castillo Departamento de Matemáticas, Universidad de Extremadura Ricardo García Departamento de Matemáticas, Universidad de Extremadura

TBD mathscidoc:1701.332928

Arkiv for Matematik, 38, (1), 37-44, 1998.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{félix1998polynomials,
  title={Polynomials on dual-isomorphic spaces},
  author={Félix Cabello Sánchez, Jesús M. F. Castillo, and Ricardo García},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557702039737},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={37-44},
  year={1998},
}
Félix Cabello Sánchez, Jesús M. F. Castillo, and Ricardo García. Polynomials on dual-isomorphic spaces. 1998. Vol. 38. In Arkiv for Matematik. pp.37-44. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557702039737.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved